# SDR HNAA2019090300247

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N642
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 45,426 hours, 41,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  642     33-31  0007470  01SEP19  RIC  CLOSE EMERGENCY EXIT SIGN ABOVE SERVICE DOOR INOP FACT  01SEP19  10:25  RIC R&R EMERGENCY EXIT SIGN ABOVE SERVICE DOOR IAW AMM 33-50-14-000/400-801-A R&R #200 EMER LIGHT DC/AC INVERTER IAW AMM 33-50-11-000/400-801-A OK FOR SERVICE OPS CHECK GOOD_P/N ON EXIT MARKER P/N 7444-1 P/N ON INVERTER P/N 7824-1 P/N OFF EXIT MAKER 7444-1  P/N OFF INVERTER 7824-1.
